Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Itchy underarms, bumps on skin. What is this?

About 2 weeks ago, my under arms started to become itchy & I began to notice goosebump-like little bumps on my arm. I thought it was a heat rash . It the bumps & itchiness began to spread down my left arm as well as my chest & my right arm. It became deep tingly itch to the point I couldn t help itching. I began to wonder if it was a yeast infection on my under arms & it did seem to respond to a point when I changed my diet accordingly. It seems to have plateaued. However slightly before & during this time the skin under my arms became dry & has evolved into peeling & flaking. Now in various spots on each arm(mostly left) it s become so irritated that it burns painfully. It s also very blotchy & rather red in certain spots. It s also itchier &/or painful after showering. Oh & for the most part, it s around the hair that grows under my arms - this area doesn t seem to be even close to as bad as the rest. I m really beside myself with this. I can t figure out what it is or what s causing it. Are there any non-prescription oinments that will sooth the burn at least?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  290
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from tinea presents as erythematous annular patch with central clearing especially over the should be treated with atarax 25 mg at night.terbinafine 250 mg for fourteen days and application of terbinafine ointment over the lesions can cure it.use a ketaconazole soap as the lesion is broadly spread
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor